MathSciNet Relay Station
MathSciNet bibliographic data
MR954948 (89m:14002) 14B05 (32C40 57Q45)
Gau, Yih-Nan Embedded topological classification of quasi-ordinary singularities. With an appendix by Joseph Lipman. Mem. Amer. Math. Soc. 74 (1988), no. 388, 109–129.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement